Mathematische Zeitschrift

, Volume 229, Issue 4, pp 621–674

On vector subdivision

  • Charles A. Micchelli
  • Thomas Sauer

DOI: 10.1007/PL00004676

Cite this article as:
Micchelli, C. & Sauer, T. Math Z (1998) 229: 621. doi:10.1007/PL00004676


In this paper we give a complete characterization of the convergence of stationary vector subdivision schemes and the regularity of the associated limit function. These results extend and complete our earlier work on vector subdivision and its use in the construction of multiwavelets.

Mathematics Subject Classification (1991): 65D10, 41A05, 41A10

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Charles A. Micchelli
    • 1
  • Thomas Sauer
    • 2
  1. 1. IBM Department of Mathematical Sciences, T.J. Watson Research Center, P.O. Box 218, Yorktown Heights, NY 10598, USA (e-mail: US
  2. 2. Institute of Mathematics, University of Erlangen-Nuremberg, Bismarckstr. 1 1/2, D-91054 Erlangen, Germany (e-mail: DE